# SDR CALA2022102402932

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767
- Aircraft serial: 29457
- Aircraft time: 81,788 hours, 12,376 cycles
- System (JASC): 2422 · AC Inverter
- Part: Gcu
- Part number: NA
- Condition: Failed
- Location: Rt Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT GEN OFF AFTER  TAKE OFF. REMOVED AND REPLACED RIGHT ENG GCU, AFTER IDG REPLACED. ONLINE POWERING BUSSES. BPCU BITE TEST PASSED WITH NO FAULTS ALL THREE FEEDERS CHECK GOOD .4 OHMS TO GROUND. CHECKED ALL CT''S RECORDED AT THIS TIME. REF TASK 24-22-00-745-051-001. MENTIONED IN FIM, ALL CT''S READ GOOD. FIM MENTIONS TO REPLACE > ROTABLE PARTS CHANGE WAS INDICATED - TT # 1803107  SN OFF 0157 ADD FAULT: 24-35002 CONTROL, GENERA  OFF 64-2422-9-0001 0157 ON 64-2422-9-0001 0109 PERFORMED OPS CHECK OF #2 IDG REF MM 24-11-00-715-016-001 . OPS CHECK GOOD NO FAULTS NOTED AT THIS TIME
